# SDR FDEA202208051902

- Difficulty date: August 5, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23929
- Aircraft time: 73,245 hours, 28,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  943     33-50  0480     05AUG22  BNA  OPEN  U  LT DOOR ESCAPE SLIDE LIGHT INOP   RELAMPED LT DOOR ESCAPE SLIDE LIGHT REF B757 MM                                   33-51-06-2-1. OPS CHECK GOOD AT THIS TIME. OK FOR                                 SERVICE.
